# SDR IPXA2021060370113

- Difficulty date: May 22, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5A7116501
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 44R SPLICE FITTING IS CRACKED AT STA. 5-123.REMOVED, FABRICATED AND REPLACED SPLICE FITTING IAW DWG. A5A7116 AND SRM 51-33-01. (MINOR)
